# SDR QXEA2010100600579

- Difficulty date: October 2, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 22,215 hours, 23,064 cycles
- Engine: Pwc PW150A
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWO COFFEEMAKERS IN REAR ARE NOT HEATING, F/A SAY THEY SMELL LIKE ASBESTOS.  REPLACED BOTH COFFEEMAKERS, ONE HAD LOW COFFEE.  BOTH OP'S CK GOOD NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
